Pacific Journal of Mathematics

Transformations of certain sequences of random variables by generalized Hausdorff matrices.

David Borwein and Amnon Jakimovski

Article information

Source
Pacific J. Math., Volume 107, Number 1 (1983), 15-26.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720735

Mathematical Reviews number (MathSciNet)
MR701804

Zentralblatt MATH identifier
0506.40004

Subjects
Primary: 40G05: Cesàro, Euler, Nörlund and Hausdorff methods
Secondary: 60F15: Strong theorems

Citation

Borwein, David; Jakimovski, Amnon. Transformations of certain sequences of random variables by generalized Hausdorff matrices. Pacific J. Math. 107 (1983), no. 1, 15--26. https://projecteuclid.org/euclid.pjm/1102720735


Export citation

References

  • [1] D. Borwein, Matrix transformations of weakly multiplicative sequences of random variables, J. London Math. Soc, (2) 23 (1981), 363-371.
  • [2] D. Borwein and F. P. A. Cass, Weighted means, generalised Hausdorff matrices and the Borelproperty, Acta Sci. Math., 37 (1981), 29-34.
  • [3] D. Borwein and A. Jakimovski, Generalization of the Hausdorff moment problem, Canad. J. Math., 33 (1981), 946-960.
  • [4] F. Hausdorff, Summationsmethoden und Momentfolgen II, Math. Z.,9 (1921), 280-299.
  • [5] J. D. Hill, The Borel property of summability methods, Pacific J. Math., 1 (1951), 399-409.
  • [6] J. D. Hill, Remarks on the Borel property, Pacific J. Math., 4 (1954), 227-242.
  • [7] A. Jakimovski, Generalized Bernstein polynomials for discontinuous and convex func- tions, J. Dnalyse Mathematique, 23 (1970), 171-183.
  • [8] D. Leviatan, On the remainder in the approximation of functions by Bernstein-type operators, J. Approximation Theory, 2 (1969), 400-409.
  • [9] M. Liu and B. E. Rhoades,Some properties of generalised Hausdorff matrices, Houston J. Math., 2 (1976), 239-256.